| Model Number |
H74939032300610 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that a balloon rupture occurred.The 80% stenosed target lesion was located in the mildly tortuous and moderately to severely calcified anterior tibial artery.A 3.0x60x150 (4f) sterling balloon catheter was advanced for dilatation.During the inflation, the balloon ruptured without reaching the rated burst pressure.The device was removed, and the procedure was completed with an alternate device.There were no patient complications as a result of this event.